Radius Renormalization in Limit Cycles

Peter B. Kahn, Yair Zarmi

Research output: Contribution to journalArticlepeer-review

Abstract

Oscillatory problems that exhibit limit cycles due to small nonlinearities are studied within the framework of the method of normal forms. It is shown that the zero-order term in the perturbative expansion of the solution can be chosen so that the radius of the asymptotic circle approximation to the limit cycle is unaffected by higher-order corrections.
Original languageEnglish
Pages (from-to)189-199
JournalProceedings: Mathematical and Physical Sciences
Volume440
Issue number1908
DOIs
StatePublished - 1 Jan 1993

Fingerprint

Dive into the research topics of 'Radius Renormalization in Limit Cycles'. Together they form a unique fingerprint.

Cite this